Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 370843, 19 pages
Research Article

Approximate Solutions for Nonlinear Initial Value Problems Using the Modified Variational Iteration Method

1Mathematics Department, Faculty of Science, El-Minia University, El-Minia 61519, Egypt
2Mathematics Department, Faculty of Science, Taif University, Taif 21974, Saudi Arabia

Received 19 February 2012; Revised 27 March 2012; Accepted 28 March 2012

Academic Editor: Pablo González-Vera

Copyright © 2012 Taher A. Nofal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Fukang Yin, Junqiang Song, and Xiaoqun Cao, “A General Iteration Formula of VIM for Fractional Heat- and Wave-Like Equations,” Journal of Applied Mathematics, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar